# SDR RRXA97288

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND SKIN PANEL CRACKED UNDER EXISTING DOUBLER BETWEEN STA 220 AND STA 240 AND LONGERONS 24L AND 25L.  *S/D*  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED DOUBLER AND SPLICE REPAIR IAW DAC DAW 5641013 AND FAA DER TIMCO ENGINEERING SKETCH REO-03671.
